| Model Number |
OTV-SI |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer contacted olympus technical assistance support (tac) via phone.The setup involved a video cable from the processor¿s video out port to the monitor¿s video in port despite these checks, no endoscopic image was obtained.The customer informed tac of the event.The device will be returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the video system center did not display endoscopic image.The event had occurred during inspection for use.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d9, h2, h3, h6, h11.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: faulty battery not holding settings.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: no image due to worn out video connector.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.